Please use this identifier to cite or link to this item: doi:10.22028/D291-30186
Volltext verfügbar? / Dokumentlieferung
Title: Towers of GL($r$)-type of modular curves
Author(s): Gekeler, Ernst-Ulrich
Language: English
Title: Journal für die reine und angewandte Mathematik (Crelle's Journal)
Volume: 2019
Issue: 754
Startpage: 87
Endpage: 141
Publisher/Platform: De Gruyter
Year of Publication: 2017
Publikation type: Journal Article
DOI of the first publication: 10.1515/crelle-2017-0012
URL of the first publication: https://www.degruyter.com/view/j/crelle.2019.2019.issue-754/crelle-2017-0012/crelle-2017-0012.xml?lang=en
Link to this record: hdl:20.500.11880/28665
http://dx.doi.org/10.22028/D291-30186
ISSN: 1435-5345
0075-4102
Date of registration: 8-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Keiner Professur zugeordnet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.